# SDR IPXA10158948

- Difficulty date: March 24, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Engine: Pwa PW4158
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31023101
- Part serial: 0281
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ENTRY WAY DOOR GIRT BAR WOULD NOT RELEASE WHEN HANDLE RAISED TO OPEN M421890.  R&R DUAL ESCAPE SLIDE IAW MM 25-61-21-04. THIS CLEARS M421890.
